# SDR SIMA20180611005

- Difficulty date: June 11, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 40,812 hours, 36,582 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FUMES IN COCKPIT & FORWARD CABIN SIMILAR TO DIRTY GYM BAG WITH HINT OF OIL NO EICAS INDICATIONS DURING DESCENT AND LEVEL OFF WHILE INCREASING POWER TO MAINTAIN SPEED GOT WORSE WITH INCREASE IN POWER BOTH PACKS POWERED BY THEIR RESPECTIVE BLEED NOTHING ASSOCIATED WITH ICING SYSTEM APPEARED IN DESCENT NO PRIOR INDICATION FOR HOUR & THIRTY MINUTE FLIGHT NOT AN ELECTRICAL SMELL NO APU AIR OR POWER.-C/A-PERFORMED CONDITIONED AIR DUCT DECONTAMINATION IAW AMM 21-20-00-100-805  AND PERFORMED ODOR EVENT T/S IAW ETN-EM-72-034.  NO EVIDENCE OF SMELL OR FUMES FOUND IN COCKPIT OR CABIN.  REF NRWC 625-ORD-03627, 625-ORD-03621, 625-ORD-03624 FOR ADDITIONAL INSPECTIONS PERFORMED OPS CHECK GOOD.
